# SDR 98ZZZX372

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703MG
- Make and model: Dhav DHC7102
- Aircraft serial: 103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 4B2E126D
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA/PID - FLT 211 - PILOT REPORTED RT MAIN GEAR TRANSIT LIGHT LIT DURING CRUISE.  AIRCRAFT LANDED AT PID WITH NO FURTHER INCIDENT.  AIRCRAFT INSPECTED AND FOUND SAFE FOR FERRY FLIGHT TO FLL MAINTENANCE BASE.  MAINTENANCE CYCLED GEAR, BLED SYSTEM, AND REMOVED AIR FROM THE SYSTEM.  AIRCRAFT TEST FLOWN, RT MAIN GEAR DOWN LIGHT CAME ON IN-FLIGHT.  MAINTENANCE REPLACED PROXIMITY BOX, SWITCH, AND RELAYS.  AIRCRAFT GEAR SWING COMPLETED AND TEST FLIGHT COMPLETED OK.  AIRCRAFT RELEASED FOR FLIGHT.
